Obs & Gynaecology


        

Case Discussion

Sexual Problem   Posted By Raj r Agarwal    Date : 07-May-07   12:43 PM     Reply

I am aged about 33 yrs with no issue . Married in 2001. We are undegoing treatment for pregenency. The doctor has given me Heyforte and Restore for three month. due to some problem I had stopped the medcine but during the medicine taking period the sexual power has increased . the doctor then changed the medicine and given me Fertile -M instead of Restore which I have taken for a month and notice fall in sexual power and interest in sex . On report the junior doctor said me thet Fertile-M is the reason and suggested me to stop Fertile-M.I am not taking Fertile-M since last 10 days but the status is same . The lack of sexual interest resulted in cyclogical problem in me.

I have also iching and skin problem since last 2/3 years I am regularily using cream (Tenovate and Soframicine) around the organ . Whenever i stop using the cream the iching started.

Plz advise me should I consult a sexologist for less interest in sex. should I go for Aurvedic treatment. Plz advise I am worried. Medically it will be solved or not i am very worried about it because it is effecting me

plz advise...

Raj


Replies to the above case discussion :

Re : Sexual Problem - DR MS CHAUDHRY 12-May-07    12:50 AM




Home  |  About Us  |  All Specialities  |  Medical Jobs  |  Medical Admissions  |  Hospitals  |  Medical/Dental/Pharmacy/Nursing/Homoeopathy Colleges  |  Equipment Suppliers

Pharmaceuticals  |  Blood Banks  |  STD Clinics  |  Contact Us


Copyright 2005 Ind Medica Pvt. Ltd. All Rights Reserved.   Terms and Conditions   Last updated : 15-Jul-18